ITP OpenIR  > 理论物理所科研产出  > SCI论文
Wang, Ren-Jie; Huang, Yong-Chang; Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms
发表期刊EUROPEAN PHYSICAL JOURNAL D
关键词Kadomtsev-petviashvili Equation Schrodinger-equation Soliton-solutions System Quantization Patterns
摘要We study the general (2+1)-dimensional Davey-Stewartson (DS) equations with nonlinear and gain terms and acquire explicit solutions through variable separation approach. In particular, we deduce some main novel excitations for the DS equations, and further demonstrate different features of these excitations. More importantly, the similar solutions and excitations can be predicted to exist in other related revolution equations such as nonlinear Schrodinger equation to explain the Bose-Einstein condensation.
2010
ISSN1434-6060
卷号57期号:3页码:395-401
学科领域Physics
收录类别SCI
项目资助者Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005] ; Chinese Academy of Sciences[KJCX2.YW.W10]; National Natural Science Foundation of China[10875009]; Beijing Natural Science Foundation[1072005]
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/5134
专题理论物理所科研产出_SCI论文
通讯作者Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China
推荐引用方式
GB/T 7714
Wang, Ren-Jie,Huang, Yong-Chang,Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China. Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms[J]. EUROPEAN PHYSICAL JOURNAL D,2010,57(3):395-401.
APA Wang, Ren-Jie,Huang, Yong-Chang,&Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China.(2010).Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms.EUROPEAN PHYSICAL JOURNAL D,57(3),395-401.
MLA Wang, Ren-Jie,et al."Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms".EUROPEAN PHYSICAL JOURNAL D 57.3(2010):395-401.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Exact solutions and (569KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, Ren-Jie]的文章
[Huang, Yong-Chang]的文章
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]的文章
百度学术
百度学术中相似的文章
[Wang, Ren-Jie]的文章
[Huang, Yong-Chang]的文章
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]的文章
必应学术
必应学术中相似的文章
[Wang, Ren-Jie]的文章
[Huang, Yong-Chang]的文章
[Wang, RJ , Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。